# SDR SIMA200703602

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 8,378 hours, 6,084 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENGINE 2 VIBRATION INDICATION WENT TO 2.2 WHILE IN CRUISE, REDUCED THROTTLES AND VIBRATION LOWERED AND THEN RETURNED TO 2.2.INDICATION, DIVERTED TO CMH.  COMPLIED WITH ENGINEERING TECHNICAL NOTICE CR-72-002R1.  PERFORMED FUNCTIONAL CHECK FLIGHT.  AIRCRAFT RETURNED TO SERVICE.
